CSpace

Browse/Search Results:  1-8 of 8 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Two robust nonconforming -elements for linear strain gradient elasticity 期刊论文
NUMERISCHE MATHEMATIK, 2017, 卷号: 137, 期号: 3, 页码: 691-711
Authors:  Li, Hongliang;  Ming, Pingbing;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 3, 页码: 719-728
Authors:  Zhang, Xu;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
singular  two-point boundary value problems  symmetric Galerkin method  maximum norm error estimate  superconvergence  local mesh refinement  
Engineering and Computational Mathematics: A Special Issue of the International Conference on Engineering and Computational Mathematics, 27-29 May 2009 Preface 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 13, 页码: 3703-3704
Authors:  Chan, C. K.;  Chen, Xiaojun;  Qi, Liqun;  Rogers, Colin;  Shi, Zhong-ci;  Sloan, Ian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
SHEAR LOCKING IN A PLANE ELASTICITY PROBLEM AND THE ENHANCED ASSUMED STRAIN METHOD 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4473-4491
Authors:  Braess, Dietrich;  Ming, Pingbing;  Shi, Zhong-ci
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
two-dimensional-elasticity  enhanced strain method  shear locking  nonconforming element  
EXPLICIT ERROR ESTIMATES FOR MIXED AND NONCONFORMING FINITE ELEMENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 4, 页码: 425-440
Authors:  Mao, Shipeng;  Shi, Zhong-ci
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Mixed finite element  Nonconforming finite element  Explicit error estimate  Maximal angle condition  
High accuracy analysis of two nonconforming plate elements 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 111, 期号: 3, 页码: 407-443
Authors:  Mao, Shipeng;  Shi, Zhong-ci
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Economical cascadic multigrid method (ECMG) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2007, 卷号: 50, 期号: 12, 页码: 1765-1780
Authors:  Shi, Zhong-ci;  Xu, Xue-jun;  Huang, Yun-qing
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
economical cascadic multigrid method (ECMG)  cascadic multigrid method (CMG)  
A new class of Zienkiewicz-type non-conforming element in any dimensions 期刊论文
NUMERISCHE MATHEMATIK, 2007, 卷号: 106, 期号: 2, 页码: 335-347
Authors:  Wang, Ming;  Shi, Zhong-ci;  Xu, Jinchao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30